MAUDE Adverse Event Report: CONCENTRIC MEDICAL 8F BGC 95CM; CATHETER, PERCUTANEOUS

CONCENTRIC MEDICAL 8F BGC 95CM; CATHETER, PERCUTANEOUS
Catalog Number 90073
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported the balloon failed to inflate during preparation and a leak was noted.There was no clinical consequence to the patient as a result of this event.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned, therefore neither physical nor functional evaluation could be performed.Based on the information currently available an assignable cause for this event cannot be determined.
 
Event or Problem Description

Brand Name
8F BGC 95CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CONCENTRIC MEDICAL
301 east evelyn
mountain view CA 94041
MDR Report Key7501441
Report Number0002954917-2018-00046
Device Sequence Number1124528
Product Code DQY
UDI-Device Identifier00815742000733
UDI-Public(01)00815742000733(17)180728(10)60494
Combination Product (Y/N)N
PMA/510(K) Number
K112404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2018
Device Catalogue Number90073
Device Lot Number60494
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR